MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48; DOUBLE MOBILITY CUP

MEDACTA INTERNATIONAL SA CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48; DOUBLE MOBILITY CUP
Model Number 01.32.148MB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
After the primary hip surgery, in post-op recovery when x-rays were taken, it was observed that the cup has not correctly seated.The surgeon decided to revise all components.
 
Additional Manufacturer Narrative
Batch review performed on 09-jun-2023.Lot 2218079: (b)(4) items manufactured and released on 17-jan-2023.Expiration date: 2027-12-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Clinical evaluation performed by medical affairs department: revision one day after the primary total hip surgery, due to incomplete seating of the cup.From post-op x-rays it was observed that the cup was not correctly seated.We cannot determine if this is a result of early loss of stability of the cup or if the cup never reached the final seating.The surgeon decided to revise all components.There is no reason to suspect a faulty device.

Brand Name
CUP: MPACT DOUBLE MOBILITY ACETABULAR SHELL Ø48
Common Device Name
DOUBLE MOBILITY CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17276833
Report Number3005180920-2023-00478
Device Sequence Number17027879
Product Code LPH
UDI-Device Identifier07630030860959
UDI-Public07630030860959
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.148MB
Device Catalogue Number01.32.148MB
Device Lot Number2218079
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Initial Report FDA Received Date07/07/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale